# SDR P5CA0501329

- Difficulty date: March 13, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 11,755 hours, 2,034 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Part number: 1171188
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

BODY GEAR STEERING IND SYSTEM INOP.  DEFERRED BODY GEAR SYSTEM PER MEL 32-52-2 ON DMI NR 33945.  REMOVED AND REPLACED PRIMARY SWITCH ON LT BODY GEAR RT ACTUATOR PER MM 32-53-16.  OPS CHK OK.
